# SDR CWQR200617

- Difficulty date: July 31, 2006
- Submitted: August 1, 2006
- Operation: General aviation
- Aircraft: N687QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605187
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Part number: 666015011
- Condition: Frayed
- Location: Elevator Trim
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE B INSPECTION, IAW OPERATOR REQUEST, INSPECTED THE AFT ELEVATOR TRIM CABLES. UPON INSPECTION WE FOUND 3 BROKEN WIRES. REMOVED CABLE AND PREFORMED LOOP TEST AND FOUND SEVERAL BROKEN WIRES IN EACH STRAND. THE BROKEN WIRES WERE FOUND IN THE AREA AS IT CROSSES THE PULLEY, WITH TAB NEUTRAL TO 1-2 DEGREES DOWN. PRIOR TO DISASSEMBLY THE CABLE TENSION WAS CHECKED, WAS WITHIN MM LIMITS. INSPECTED CABLE ROUTING AND PULLEYS, ALL CHECKED GOOD. AN SDR HAS BEEN SUBMITTED TO MFG UNDER NR 246824.
